MathSciNet Relay Station
MathSciNet bibliographic data
MR2430195 11G16 (11R23)
Oukhaba, Hassan Indice des unités elliptiques dans les $\Bbb Z_p$-extensions. (French) [Index of elliptic units in $\Bbb Z_p$-extensions] Bull. Soc. Math. France 135 (2007), no. 2, 299–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement